# SDR QXEA2011032900260

- Difficulty date: March 25, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 10,612 hours, 11,372 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Light
- Part number: 35138507002
- Part serial: 4123
- Condition: Malfunctioned
- Location: Switch Panel
- Part time: 14,007 hours, 14,105 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER SWITCH LIGHT INOPERATIVE WHEN SELECTED. TROUBLESHOT TO BAD ADVISORY LIGHT CONT BOX.  R & R ADVISORY LIGHT CONT BOX REF AMM TASK 31-51-06-000-801. 31-51-06-400-801.  C/W AUTO FEATHER TEST REF AMM TASK 61-20-00-710-801. OPS CHECK GOOD AT THIS TIME.  RETURNED TO SERVICE.
